Hi.Im 25 years old and it all began after i was infested with psoriasis(Guttate psoriasis).The problem is that after 4-5 days of initial infection i felt some weakness and a some balance disorder and generaly a falldown of my entire organism(also my hearing ability!!).Since then i have passed every single doctor to find out what is wrong.In short its 2.5 months since psoriasis infected my body and every exam i made(3 blood tests!!,Heart tests,neyrological exams,HIV test,brain tomografy and other exams i cant remember now!) was very good except the last one i made witch shows that i have severe Hyperinsulinemia!Now after 2.5 months i fell wost:Severe weakness no matter how much i will sleep,some trembling lately,the same losing my balance feeling and to put it simple if a healthy human organism is working at 100% mine i feel working at 50%....!Many doctors said before i find out that Im Hyperinsulinemic that the hole weekness i feel is psychological,and that thing said the psychiatrist and gave me lexotanil and Zoloft pills!Because i know my self(25 years in this body hehe) i know 99% that the things i feel(weakness etc) are not Pcychological in any way!!!And after i began taking lexotanil i felt even worst weakness!!!
The Endocrinologist doctor who found Hyperinsulinemia in the tests gave me bitamin A,bitamin E,and glucobay 50mg pill as a therapy.The problem is that is the 2rd day i do this therapy(glucobay and bitaminA) and i feel the same things i told you!:(
Im angry,desperate and i don't know if i will stand this any longer!
I can't work,I hardly go out with my friends even some times pushing myself to go out or to work because i cant be in the house all day and i dont won't it too!
Please, tell me anything you think may be the problem..I'm beyond desperate here.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?